# SDR CA960826029

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Assembly
- Part number: 200429003
- Condition: Cracked
- Location: Actuator Attach
- Part time: 32,934 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT LANDED OVERWEIGHT. NDT INSPECTION REVEALED CRACK IN ACTUATOR ATTACHMENT LUG AREA. STRUT REPLACED.
